# SDR XNOA1170

- Difficulty date: December 6, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 44,950 hours, 30,477 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NO SLAT EXTENDED INDICATION.  VISUAL INSP OF SLATS CHECK GOOD ON GROUND AND INDICATOR IN COCKPIT WORKING NORMAL IAW A-300 AMM 27-15-00.
